[1]甘会林.整函数差分的零点和不动点[J].江西师范大学学报(自然科学版),2015,(05):519-521.
 GAN Huilin.The Zeros and Fixed Points of Difference of Entire Functions[J].,2015,(05):519-521.
点击复制

整函数差分的零点和不动点()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2015年05期
页码:
519-521
栏目:
出版日期:
2015-10-01

文章信息/Info

Title:
The Zeros and Fixed Points of Difference of Entire Functions
作者:
甘会林
广东财经大学数学与统计学院,广东广州,510320
Author(s):
GAN Huilin
关键词:
差分零点不动点
Keywords:
differencezerofixed point
分类号:
O174.55
文献标志码:
A
摘要:
讨论了超越整函数f( z)的差分的零点和不动点的存在性,在一定条件下,证明Δ2 f( z)有无穷多个零点和无穷多个不动点,Δ2 f( z)/f( z)有无穷多个零点。
Abstract:
In this paper,the existence of zeros and fixed points of difference of transcendental entire functions is in-vestigated. Under some conditions,Δ2 f( z)has infinitely many zeros and infinitely many fixed points,and Δ2 f( z)/f( z)has infinitely many zeros.

参考文献/References:

[1] Laine I.Nevanlinna theory and complex differential equations [M].Berlin,New York:Walter de Gruyter,1993.
[2] Hayman W K.Meromorphic functions [M].Oxford:Clarendon,1964.
[3] 杨乐.值分布论及其新研究 [M].北京:科学出版社,1982.
[4] Whittaker J M.Interpolatory functions theory [M].Cambridge:Cambridge University Press,1935.
[5] Hayman W K.Slowly growing integral and subharmonic functions [J].Comment Math Helv,1960,34(1):75-84.
[6] Chen Zongxuan,Shon K H.On zeros and fixed points of differences of meromorphic functions [J].J Math Anal Appl,2008,344(1):373-383.
[7] Chen Zongxuan,Shon K H.Estimates for the zeros of differences of meromorphic functions [J].Sci China Ser A,2009,52(11):2447-2458.
[8] 张然然,陈宗煊.亚纯函数差分多项式的值分布 [J].中国科学,2012,42(11):1115-1130.
[9] 陈美茹,陈宗煊.某类均差分的值分布 [J].数学学报,2012,55(5):855-860.
[10] Bergweiler W,Langley J K.Zeros of differences of meromorphic functions [J].Math Proc Cambridge Philos Soc,2007,142(1):133-147.
[11] Cui Weiwei,Yang Lianzhong.Zeros and fixed points of difference operators of meromorphic functions [J].Acta Math Sci,2013,33B(3):773-780.
[12] Fletcher A,Langley J K,Meyer J.Slowly growing meromorphic functions and the zeros of differences [J].Mathematical Proceedings of the Royal Irish Academy,2009,109(2):147-154.
[13] 李爱平,易才凤,谭祖山.一类差分亚纯函数零点的估计 [J].江西师范大学学报:自然科学版,2010,34(2):183-187.
[14] 谭祖山,易才凤,李爱平.一类差分函数的不动点 [J].江西师范大学学报:自然科学版,2011,35(4):358-361.
[15] 易才凤,李爱平.一类复合差分函数零点的估计 [J].江西师范大学学报:自然科学版,2012,36(1):41-46.
[16] 仪洪勋,杨重骏.亚纯函数唯一性理论 [M].北京:科学出版社,1995.

备注/Memo

备注/Memo:
国家自然科学基金(11101096,11301140);广东省自然科学基金(s2012010010376)
更新日期/Last Update: 1900-01-01